# SDR YENA2024012400088

- Difficulty date: January 17, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 02900
- Aircraft time: 65,142 hours, 23,499 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK ON SLAT FWD STOP BOLT SLAT TRACK POSITION ON R/H WING / REF AEROMAN WO 2023 464/1 NR 2023-732209 * PERFROMED PERMANANT REPAIR LOC SLAT TRACK RIB 7 LOWER LUG ON RH WING. THIS REPAIR IS CAT A., NO FURTHER ACTIONS REQUIRED IAW A320-SRM 57-40-00-300-029 WORK ACCOMPLISHED BY TECH 8671320.
